TRAINING OF TRAINORS AND PILOT-TESTING OF THE EARTHRANGER IN SUPPORT TO THE STANDARDIZATION AND ENHANCEMENT OF BIODIVERSITY ASSESSMENT AND MONITORING TOOLS PHASE 2

14-21 May 2023 Zambales

PROGRAM OF ACTIVITIES

Time	Topic/Activity	Responsible Person			
14 May 2023 (Sunda	14 May 2023 (Sunday), Day 0 – Arrival of Participants				
3:00 PM onwards	Check-in and Registration	All participants			
5:00-6:00 PM	Orientation and Reminders	Facilitators and participants			
	Pre-evaluation				
6:00 PM	Dinner				
,	15 May 2023 (Monday), Day 1				
8:00-8:30 AM	Technical set-up, audio, video and WiFi checks	Facilitators			
8:30-9:00 AM	Registration				
9:00-9:15 AM	Opening Program	All participants			
	Prayer				
	National Hymn				
	Introduction of Participants				
9:15-9:30 AM	Welcome Remarks	RED Paquito T. Moreno,			
		Jr., CESO III			
		DENR Region 3			
4		PENRO Marife L. Castillo			
		PENRO Marile L. Castillo PENRO Zambales			
9:30-9:45 AM	Opening Message	ASec. Marcial C. Amaro,			
3.30 3.43 / tivi	Opening Message	Jr.			
		BMB Director, in concurrent			
		capacity as Asst. Secretary			
		for Policy, Planning, and			
		Foreign-Assisted and			
		Special Projects			
9:45-10:00 AM	Levelling-off and expectation	•			
	setting				
▼	Group Photo				
10:00 AM-12:00	Revisiting BAMS and BMS	Daniel S. Garino, Jr.			
NN	■ DAO/TB	BMB-NPD			
	 Salient features 				
	Objectives and purpose				
	Current status of				
	implementation and				
	usefulness of the				
	system				

Time	Topic/Activity	Responsible Person
	Local context,	
	reflections, and lessons	
	learned on the	
	implementation; its	
	relevance to PA	
40.00 NN 4.00 DM	management	
12:00 NN-1:00 PM	Lunch	CIDOL Deserves Deves
1:00-2:00 PM	Data Standardization	SIBOL Resource Person
	Background (1hr)	
	Transitioning from Paper to	
	Digital Solutions	
	Defining the conservation	
	area	
	Demonstrate the	
	similarities and difference	
	 Used case scenarios 	Y
2:00-3:00 PM	Navigating the E-BMS and E-BAMS (1hr)	SIBOL Resource Person
3:00-4:00 PM	Introduction to EarthRanger	Beatrice Hipolito
	3	SIBOL-SA1
	For Mentors:	
	Accounts Set-up on	SIBOL Facilitators
	EarthRanger Dashboard	
	Walkthrough and Exercise:	Identified Mentors
	EarthRanger Dashboard	
	Accounts Set-up on	
4 00 4 00 DM	EarthRanger Mobile	
4:00-4:30 PM	Summary	
	Reminders for Day 2	
End of Day 1	Group Photo	
End of Day 1	Yay) Day 2	
16 May 2023 (Tueso 8:00-8:30 AM	Tech set-up, audio, video and	
0.00-0.30 AIVI	WiFi checks, registration	
8:30-8:45 AM	Recap	
8:45-9:00 AM	Introduction to EarthRanger:	Beatrice Hipolito
0. 10 0.00 7 tivi	History, uses, features and	SIBOL-SA1
	process	0150E 0/ (1
9:00-9:45 AM	Accounts Set-up on	SIBOL Facilitators and
	EarthRanger Mobile (for PA	Mentors
	Rangers)	
9:45-11:45 AM	Walkthrough and Exercise:	
	EarthRanger Mobile	
	Classroom and Field	
	Exercise	
11:45 AM-12:00	Data Visualization: Earth	Beatrice Hipolito
NN	Ranger Dashboard	SIBOL-SA1

Time	Topic/Activity	Responsible Person		
12:00 NN-1:00 PM	Lunch			
1:00 PM-4:00 PM	Live walkthrough of E-BAMS	All participants		
	(3hrs) Interface			
	Methods and techniques			
4:00-4:30 PM	Summary			
1.00 1.00 1 101	Reminders for Day 3			
	Group Photo			
End of Day 2				
17 May 2023 (Wedn	esday), Day 3			
8:00-8:30 AM	Tech set-up, audio, video and	Facilitators		
	WiFi checks, registration			
	Preparation for Field Demo			
8:30-8:45 AM	Recap	Facilitators		
8:45 AM-12:00 NN	Live walkthrough of E-BMS	Facilitators		
	(2hrs)			
	■ Interface			
40.00 NINI 4.00 DN4	Methods and techniques			
12:00 NN-1:00 PM	Lunch	California		
1:00 PM-3:00 PM	Hands-on demo: Hands-on Practicum	Facilitators		
3:00-4:00 PM	Preparation for field practicum	Facilitators		
3.00-4.001 101	Group Assignments			
	Logistics			
4:00-4:30 PM	Summary			
1100 1100 1 111	Reminders for Day 4			
	Group Photo			
End of Day 3				
18 May 2023 (Thurs	day), Day 4			
5:30-6:00 AM	Assembly	All participants		
6:00-7:00 AM	Travel to field site			
7:00 AM-2:00 PM	Field practicum			
2:00-3:00 PM	Travel back to venue			
3:00-4:00 PM	Summary			
	Reminders for Day 5			
E. L.(D. (Group Photo			
End of Day 4	A. Davis			
19 May 2023 (Friday		All		
5:30-6:00 AM	Assembly	All participants		
6:00-7:00 AM	Travel to field site			
7:00 AM-2:00 PM 2:00-3:00 PM	Field practicum Travel back to venue			
3:00-4:00 PM	Summary			
J.UU-4.UU F IVI	Reminders for Day 5			
	Group Photo			
End of Day 5	C. Cup Hoto	1		
20 May 2023 (Sature	dav). Dav 6			

Time	Topic/Activity	Responsible Person
8:00-8:30 AM	Tech set-up, audio, video and WiFi checks, registration	
8:30-9:30 AM	Group Presentations	All participants
	 Gallery viewing of results Sharing of experiences in using the tech-based data collection during the pilottest 	(Mentors and Rangers)
9:30-10:30 AM	Feedbacking	Facilitators and Mentors
10:30 AM-12:00 NN	Monitoring Plan Formulation	All participants
12:00 NN-1:00 PM	Lunch	
1:00-1:15 PM	Post-evaluation survey	All participants
1:15-2:00 PM	Calibration	Facilitators and Mentors BMB and SIBOL
End of Day 6		
21 May 2023 (Sunda	ay), Day 7	
7:00-8:00 AM	Breakfast	
8:00 AM	Travel back to Metro Manila	